# SDR SWAA2022102452367

- Difficulty date: October 3, 2022
- Submitted: October 24, 2022
- Operation: Air carrier
- Aircraft: N8513F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36976
- Aircraft time: 19,874 hours, 9,463 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 500f
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO L/H TRANSITION ANGLE HAS SURFACE CORROSION AT STA 500F +1+1.5+6.5+8+15.5+17.5+21 LBL 25 WL 156. (PHOTOS ATTACHED) / [01] CORROSION FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. REPAIR TO BE COMPLETED ON NON ROUTINE CARD # TTG8Q00F648G REFERENCE THIS CARD FOR WORK PERFORMED.
